# SDR REXA2022050300803

- Difficulty date: April 24, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER HAS MULTIPLE SPOTS OF CORROSION.	CA: REMOVED AND REPLACED FWD MIDDLE, FWD UPPER, AND FWD LOWER SEAL RETAINERS. REMOVED AND INSTALLED FWD UPPER CORNER COVERS. REMOVED AND INSTALLED FWE UPPER DOOR CENTERING PLATE IAW CRJ-900 SRM 51-42-06-001-001-A01. REMOVED, LOCATED, DRILLED, AND INSTALLED NEW SERVICABLE FWD FORMER AT F.S. 311.75 PN: 601R318031-5 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
